# SDR UIEA2019032203644

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683221
- Part serial: 76632
- Condition: Unserviceable
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF  BULK CARGO COMP LT SIDE CABIN PRESS OUTFLOW VALVE EA PUSHROD ATTACH HARDWARE HAS OXIDATION. ( REMOVED AND INSTALLED SERVICEABLE OUTFLOW VALVE IAW AMM 21-1-03. PERFORMED OPS CK IAW AMM 21-31-03 TASK 6 WITH NO DEFECTS NOTED AT THIS TIME. )
